# SDR SWIA200110043

- Difficulty date: July 23, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 4,143 hours, 5,269 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE FLUCTUATION AT +30 TO -30 PERCENT ON CLIMBOUT.  RETURNED TO SLC FOR NORMAL LANDING.  ATTEMPTED TO FLY WITH EEC'S OFF, NO CHANGE. REMOVED AND REPLACED PCU ON LEFT ENGINE. OPS CHECKS, LEAK CHECKS GOOD. P/N: 782490-46 S/N ON:  900528 S/N OFF: 851019.
